# SDR CALA2025041403790

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,752 hours, 29,492 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed Insp
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DOOR SLIDE BUSSEL DRAGS. REMOVED AND REINSTALLED R1 DOOR SLIDE REF AMM 25-66-01-000-802 AND 25-66-01-400-801. RENDER SAFE CHECKLIST C/W. ADD EMP: U225418 INSPECTED INSTALLATION OF R1 DOOR SLIDE ASSY REF AMM 25-66-01-000-802, 25-66-01-400-801 AND GMM 09-25-05.
